# SDR DL76S991504

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID FUMES IN COCKPIT AND CABIN COULD NOT ISOLATE.  POSSIBLY STRONGER IN FWD GALLEY AND FC AREA.  INSPECTED E & E, ALL CARGO COMPARTMENTS, NOTHING FOUND.  REMOVED ALL FC GALLEY OVENS AND COFFEEMAKERS, NOTHING FOUND.  CHECKED OVERHEAD AREA OF FC CABIN, NOTHING FOUND.  RAN BOTH ENGS AT CRZ POWER FOR 20 MINS WITH BOTH PACKS ON, NO TROUBLE FOUND.  REMOVED DIRTY FOOD TRAYS FROM FC OVENS.
